Extensions to the FDTD Method for the Analysis of Infinitely Periodic Arrays

Prescott D.T. and Shuley N.V. (1994) Extensions to the FDTD Method for the Analysis of Infinitely Periodic Arrays. IEEE Microwave and Guided Wave Letters, 4 10: 352-354. doi:10.1109/75.324714


Author Prescott D.T.
Shuley N.V.
Title Extensions to the FDTD Method for the Analysis of Infinitely Periodic Arrays
Journal name IEEE Microwave and Guided Wave Letters   Check publisher's open access policy
ISSN 1051-8207
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1109/75.324714
Volume 4
Issue 10
Start page 352
End page 354
Total pages 3
Subject 2200 Engineering
3100 Physics and Astronomy
Abstract A number of methods are presented that improve the efficiency of Finite-Difference Time-Domain analyses of infinitely periodic structures. A procedure that provides a more effective implementation of absorbing boundary conditions, which enables the mesh to be drastically reduced in size, is presented. A method for data extraction involving the direct use of Floquet's theorem is demonstrated along with a technique for exciting the mesh, which helps to reduce the total computation time. These techniques are described and results are given that clearly show the improved performance of the absorbing boundaries.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 14:34:41 EST by System User